# SDR ASAA0240234

- Difficulty date: November 24, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 65C2614312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND MOUNT CRACKED AT BS 204, LBL 5 AND WL 175.  REPAIRED IAW SRM.  (M)
